# SDR CALA9800704

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT LBL 12 AND LBL 4, STA 1166.  THE CORRODED SECTIONS OF FLOOR SUPPORT WERE CUT OUT.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-10-5, 51-30-5, 51-10-2, 51-30-2, AND MM 51-20-11.
